# SDR CALA2019103101861

- Difficulty date: October 6, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 61,780 hours, 22,158 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND L/H STA 174.90 APPROX 17" FWD OF REAR SPAR WITH APPROX LENGTH OF 1" REF. AAR N/R:  99849865. INSTALLED REPAIR DOUBLER AT L/H STA 179.90 APPROX. 17 FWD OF REAR SPAR AS PER B737-800 SRM 55-10-01 REPAIR 11 PG 214,FIG 204. THIS IS A CATEGORY B REPAIR AND NEEDS A SUPPLEMENTAL INSPECTION PER PARAGRAPH 5 TABLE 204 FIG 206 REF ELB LP 3481693 FOR DIP.
